# SDR DALA1309463609

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 11,873 hours, 4,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A311021
- Condition: Damaged
- Location: Bs 1064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR ON FUSELAGE SKIN AT BS 1064 BETWEEN STRINGERS 4-6L ON ERA 513833-14, REV ORIGINAL.
